# SDR ABXA20140825284

- Difficulty date: August 25, 2014
- Submitted: September 5, 2014
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 72,480 hours, 34,052 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: 114T2300125
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE BEAM AT LES 446 CORROSION OUT OF LIMITS IAW SRM 57-41-09.  FABRICATED NOSE BEAM IAW B767 DWG 114T2300 RESTORED FINISH IAW SRM 51-20-01 TO BE INSTALLED ON ACFT ON NR 1824.  SDR INFO CORRODED L2, PN 114T2300-125, SN NSN, PART NAME NOSE BEAM WEB, FS & BS LES 442 TO 459.  ACFT WAS GNDED.
